# SDR YENA2008002

- Difficulty date: January 2, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,682 hours, 2,989 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 17003909
- Part serial: 0305
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 4,682 hours, 2,989 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 1118, FLL-SYR, SLAT FAIL, AOA LIMIT FAIL, SPOILER FAULT, STICK SHAKER ANTICIPATED.  EICAS MESSAGES UPON FLAP LEVER MOVEMENT FROM 0 TO 1, QRH PROCEDURES ACCOMPLISHED.  LANDED SLAT 0, FLAPS 2.  FAULT CODE 27811021ACE PRESENT.  PERFORMED FIM TASK 27-81-00-810-802, FOUND LT NR 6 SLAT ACTUATOR TRIPPED.  REMOVED AND REPLACED NR 6 LT SLAT ACTUATOR IAW 27-81-01, OPS CHECK OF SLAT SYS OK, NO FAULTS NOTED.
